Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Analogies between the $u_n$, $v_n$ of Lucas and elliptic functions


Author: E. T. Bell
Journal: Bull. Amer. Math. Soc. 29 (1923), 401-406
DOI: https://doi.org/10.1090/S0002-9904-1923-03762-2
This work is cited by: Bull. Amer. Math. Soc., Volume 35, Number 3 (1929), 321--325
MathSciNet review: 1560772
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1923-03762-2